# SDR YENA20141018229

- Difficulty date: October 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 53,786 hours, 19,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND ON LT WING TOP SKIN T/E IAW EC A320-57-1154-01/02.  REMOVED CORROSION IAW SRM 51-74-00,  SRM 51-42-11 AND A14-661-01.
